# SDR DL72S990348

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- Engine: Pwa JT8D15
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 2 Engine
- Component: AS19570C
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

B-SYSTEM HYD WENT TO 0, FOLLOWED PROCEDURES.  WHEN GEAR EXTENDED HYD PRESS WENT TO 1700 PSI.  OPERATED BRAKE INTERCONNECT, USED PNEUMATIC BRAKES TO STOP.  TOWED ACFT TO GATE FROM RUNWAY.  FOUND NR 2 B-HYD PUMP LEAKING.  REPLACED SAME AND FITTINGS, LEAK CKS OK.  CHARGED XFER TUBE AND SERVICED PNEUMATIC BOTTLE.
